RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 51, Issue 5(311)  


Planar structures and billiards in rational polygons: the Veech alternative
Ya. B. Vorobets
3
Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation
A. V. Melnikov
43

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar on differential equations and related problems and the Moscow Mathematical Society. In honour of the 95th anniversary of I. G. Petrovskii (eighteenth session, 25–29 April 1996)
137
Communications of the Moscow Mathematical Society
On averaging of certain boundary-value problems with non-linear boundary conditions in perforated domains
G. A. Iosif'yan
233
Equivariant embeddings of metrizable $G$-spaces
S. A. Antonyan
235
On the resonance effect for singularly perturbed operator bundles
S. A. Stepin
237
Meetings of the Moscow Mathematical Society
239
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019